Bulletin of the American Mathematical Society

Review: Sophie Piccard, Sur les ensembles de distances des ensembles de points d'un espace Euclidien

F. A. Ficken

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 1 (1943), 29-31.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504924

Citation

Ficken, F. A. Review: Sophie Piccard, Sur les ensembles de distances des ensembles de points d'un espace Euclidien. Bull. Amer. Math. Soc. 49 (1943), no. 1, 29--31. https://projecteuclid.org/euclid.bams/1183504924


Export citation